# SDR SWAA2013050615617

- Difficulty date: April 18, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER AFT FIXED T/E PANEL SUPPORT CRACKED ABOVE NR 1 PYLON AFT TIP.   REMOVED AND REPLACED PANEL IAW SRM.
